MathSciNet Relay Station
MathSciNet bibliographic data
MR1167324 (93f:26018) 26E50 (04A72 46S40)
Wu, Cong Xin; Ma, Ming Embedding problem of fuzzy number space. III. Fuzzy Sets and Systems 46 (1992), no. 2, 281–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement